# SDR ASOA2013031903232

- Difficulty date: February 27, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 26,067 hours, 23,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621-625 OBLIQUE ANGLE CRACKED.  REMOVED OBLIQUE ANGLE.  FIT, DRILLED & INSTALLED NEW ANGLE  IAW SRM 51-42-21.
